# SDR ASAA2014032007395

- Difficulty date: March 20, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: RT STABILIZER LOWER SKIN AT INBD ROW OF RIVETS 36' AFT OF FWD SPAR.  MARKED, LONGITUDINALLY .650' LONG. NR 1 RHSS 101.90.  ACFT GROUNDED. CUTOUT DAMAGE, FABBED AND INST REPAIR IAW SRM 55-10-01, REP 11.  THIS IS A CAT B REPAIR WITH A THRESHOLD OF 56,000 FLIGHT CYCLES AND REPEAT INSP EVERY 9000 FLIGHT CYCLES IAW SRM 55-10-01, REPAIR 11, TABLE 204.  ALODINED AND PRIMED IAW SRM 51-20-01 .
